# SDR O2GA2022030785601

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N856UP
- Make and model: Beech B300
- Aircraft serial: FL1029
- Aircraft time: 4,337 hours, 3,649 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT AND THE "PROP GND SOL" CAUTION LIGHT ILLUMINATED.  FOLLOWED CHECKLIST. PERFORMED A GO AROUND. EMERGENCY WAS DECLARED. RETURNED TO KYIP. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND THE RIGHT MLG SQUAT SWITCH OUT OF RIG. ADJUSTED SAME. PERFORMED SEVERAL GEAR SWINGS AND OPERATIONAL CHECK OF THE PROP GROUND IDLE SYSTEM WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
